Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had acne, black spots around nose after using creams, medications. Remedy?

I had acne Vulgaris ,Was Using Peroduo Gel(Hydrous Benzoyl Peroxide and Adapalene Gel). During usage I noticed a oval shaped dark patches along my both sides of nose (/ \). Momate cream was prescribed to use for 2 days. But I used for several weeks which resulted in excessive pimples. The Hyper pigmentation along my nose vanished due to momate,but dark spots occurred which bound me to Use Oxy-Bleach. I used Benzac AC 2.5% and Took Q-AZI 500 tablet for 1month. The pimples fully reduced but now the pimple reduced spots left along with the Black Patch. Now using only Melaglow with Peroduo Gel, but still a little improvement. I wish if you could provide me a immediate remedy like Peeling( Salicylic & Glycolic Acid with %) or microdermabrasion home-kit and their medically name as I can t find directly in chemist shop. , Suggest me the Quickest remedy, I can t even go out in light as black lines and spots visibles to give me depressive comments. I have only 3 days. Thanks
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  1364
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Hi, look melaglow is too light for it to work , you need to go for stronger hypopigmenting agents better go for melalite forte during day and glyco A cream at night. try for a month and you would be ok. take care
Answered: Fri, 23 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor